# SDR AALA20120302003

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STIFFENER OUTBOARD OF RIGHT PACK EXHAUST CUTOUT CRACKED AT LOWER END.  REPLACED STIFFENER PER AARD 51-10-05-1 AND BOEING DRAWING 111A1000 AND 111A1308.
